Differential Representation of a Samuelson Model with a Telegraph Drift

Open access

Abstract

In this paper we construct a system of three stochastic differential equations, which has a solution composed of a generalized telegraph signal process and a basic process. This system enabled us to find the escape probability of the basic process from an interval through its endpoint.

[1] GIKHMAN, I. I.-SKOROKHOD, A. V.: Stochastic Differential Equations. Kiev, Naukova Dumka, 1968.

[2] KHARKHOTA, A. A.: Properties of the Samuelson model with a telegraph drift, in: Proceedings of the IAMM of the NAS of Ukraine. 27 (2014), 217-225.

[3] KHARKHOTA, A. A.-MELNYK, S. A.: Estimation of parameters of the Samuelson model with telegraph drift, Ukr. Mat. Visn. 12 (2015), 557-572.

[4] SAMUELSON, P. A.: Rational theory of warrant pricing, Industrial Management Review 6 (1965), 13-31.

[5] SHIRYAEV, A. N.: Essentials of Stochastic Finance. Vol. 1. Facts. Models. Moscow, Fazis, 1998.

[6] SKOROKHOD, A. V.: AsymptoticMethods in the Theory of Stochastic Differential Equations. Kiev, Naukova Dumka, 1987.

[7] YASINSKA, L. I.-YASINSKIY, V.K.-YURCHENKO, I. V.: Simulation Modeling on Computer. Chernivtsi, Zelena Bukovyna, 1999.

Tatra Mountains Mathematical Publications

The Journal of Slovak Academy of Sciences

Journal Information


CiteScore 2017: 0.37

SCImago Journal Rank (SJR) 2017: 0.363
Source Normalized Impact per Paper (SNIP) 2017: 0.482

Mathematical Citation Quotient (MCQ) 2017: 0.14

Target Group

researchers in the all fields of mathematical research

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 104 100 6
PDF Downloads 72 72 5